Generalized surface quasi‐geostrophic equations with singular velocities D Chae, P Constantin, D Córdoba, F Gancedo, J Wu Communications on Pure and Applied Mathematics 65 (8), 1037-1066, 2012 | 206 | 2012 |
Rayleigh-Taylor breakdown for the Muskat problem with applications to water waves Á Castro, D Córdoba, C Fefferman, F Gancedo, M López-Fernández Annals of mathematics, 909-948, 2012 | 170 | 2012 |
Interface evolution: the Hele-Shaw and Muskat problems A Córdoba, D Córdoba, F Gancedo Annals of mathematics, 477-542, 2011 | 160 | 2011 |
Contour dynamics of incompressible 3-D fluids in a porous medium with different densities D Córdoba, F Gancedo Communications in Mathematical Physics 273, 445-471, 2007 | 160 | 2007 |
On the global existence for the Muskat problem. P Constantin, D Córdoba, F Gancedo, RM Strain Journal of the European Mathematical Society (EMS Publishing) 15 (1), 2013 | 150 | 2013 |
Lack of uniqueness for weak solutions of the incompressible porous media equation D Cordoba, D Faraco, F Gancedo Archive for rational mechanics and analysis 200, 725-746, 2011 | 143 | 2011 |
Finite time singularities for the free boundary incompressible Euler equations A Castro, D Córboda, C Fefferman, F Gancedo, J Gómez-Serrano Annals of Mathematics, 1061-1134, 2013 | 135 | 2013 |
Existence for the α-patch model and the QG sharp front in Sobolev spaces F Gancedo Advances in Mathematics 217 (6), 2569-2598, 2008 | 128 | 2008 |
Breakdown of smoothness for the Muskat problem Á Castro, D Córdoba, C Fefferman, F Gancedo Archive for Rational Mechanics and Analysis 208, 805-909, 2013 | 107 | 2013 |
On the Muskat problem: global in time results in 2D and 3D P Constantin, D Córdoba, F Gancedo, L Rodríguez-Piazza, RM Strain American Journal of Mathematics 138 (6), 1455-1494, 2016 | 89 | 2016 |
Global regularity for 2D Muskat equations with finite slope P Constantin, F Gancedo, R Shvydkoy, V Vicol Annales de l'Institut Henri Poincaré C, Analyse non linéaire 34 (4), 1041-1074, 2017 | 85 | 2017 |
Absence of splash singularities for surface quasi-geostrophic sharp fronts and the Muskat problem F Gancedo, RM Strain Proceedings of the National Academy of Sciences 111 (2), 635-639, 2014 | 75 | 2014 |
Analytical behavior of two-dimensional incompressible flow in porous media D Córdoba, F Gancedo, R Orive Journal of mathematical physics 48 (6), 2007 | 71 | 2007 |
A maximum principle for the Muskat problem for fluids with different densities D Córdoba, F Gancedo Communications in Mathematical Physics 286, 681-696, 2009 | 68 | 2009 |
On the local existence and blow-up for generalized SQG patches F Gancedo, N Patel Annals of PDE 7 (1), 4, 2021 | 60 | 2021 |
Uniqueness for SQG patch solutions A Córdoba, D Córdoba, F Gancedo Transactions of the American Mathematical Society, Series B 5 (1), 1-31, 2018 | 54 | 2018 |
On the Muskat problem with viscosity jump: global in time results F Gancedo, E Garcia-Juarez, N Patel, RM Strain Advances in Mathematics 345, 552-597, 2019 | 53 | 2019 |
Singularity formations for a surface wave model A Castro, D Córdoba, F Gancedo Nonlinearity 23 (11), 2835, 2010 | 52 | 2010 |
Incompressible flow in porous media with fractional diffusion Á Castro, D Córdoba, F Gancedo, R Orive Nonlinearity 22 (8), 1791, 2009 | 52 | 2009 |
Porous media: the Muskat problem in three dimensions A Córdoba, D Córdoba, F Gancedo Analysis & PDE 6 (2), 447-497, 2013 | 49 | 2013 |